Anyone else get severe headaches from drinking kefir?

Home The Candida Forum Candida Questions Anyone else get severe headaches from drinking kefir?

This topic contains 3 replies, has 3 voices, and was last updated by  lmm 6 years, 3 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #91843

    rdhastin
    Member
    Topics: 2
    Replies: 1

    I recently purchased some kefir grains from the kefirlady, and have been culturing them. I started out culturing them in organic whole milk (don’t have access to raw milk, unfortunately), and after drinking one cup I developed quite a stuffy nose and bad headache. I tried drinking the one cup of milk kefir for three more days, and had the same result. Thinking it was perhaps due to the dairy component of the kefir, I switched to coconut milk. Last night, my coconut milk kefir was ready, and so I drank two cups. Almost immediately, the same thing happened, a terrible headache occurred, although this time no stuffy sinuses. Could this just be die-off symptoms continuing? I’ve been on the diet, faithfully, for almost a month now, and thought I was done with the die-off symptoms as they occurred mostly in the first two weeks. I didn’t start the kefir until 2-3 weeks into my diet as I didn’t have access to it until recently. If anyone else has experienced these symptoms with kefir or has some knowledge about the potential side effects associated with this great probiotic food, I’d greatly appreciate your feedback. I really don’t want to give up drinking my kefir as I’m aware of it’s tremendous health benefits! Thanks!

    #91847

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    The stuffy nose and headaches are both from the die-off toxins because kefir can definitely cause die-off to occur. Are you taking Molybdenum and milk thistle for the toxins? Die-off can last off and on for up to six months, longer if someone cheats on the diet a lot.

    Able

    #91854

    rdhastin
    Member
    Topics: 2
    Replies: 1

    Able, thanks for your feedback. I have been taking molybdenum and started it long before taking the kefir, although I haven’t tried milk thistle. Hopefully the die off symptoms will die down soon, and they won’t last as long as 6 months! But, it’s good to know that I’m probably just experiencing more die off symptoms. Not that I planned to, but the risk of prolonging the die off period is definitely an incentive to not cheat on this diet.

    #91899

    lmm
    Member
    Topics: 29
    Replies: 138

    Hi rdhastin,

    I’ve posted a similar post – I immediately get a sore throat, which I’m willing to consider is die-off related; but, like you, it comes on really quickly, so I’m concerned it might be allergic symptoms. Incidentally, I also get a headache from coconut kefir (and coconut oil). These tend to come on within 20-30 mins, and I’m inclined to think this is a die-off symptom. Molybdenum takes care of it, and all the other symptoms (drunk feeling, dizziness, etc). For me, a headache is generally a strong acknowledgment that the candida are dying – whether it be from probiotics or anti-fungals.

    It’d be interesting to know how quickly others get die-off symptoms from kefir/anti-fungals.

    Len

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘Anyone else get severe headaches from drinking kefir?’ is closed to new replies.